Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

De Rham theorems on semianalytic sets
HTML articles powered by AMS MathViewer

by M. E. Herrera PDF
Bull. Amer. Math. Soc. 73 (1967), 414-418
References
  • A. Borel and J. C. Moore, Homology theory for locally compact spaces, Michigan Math. J. 7 (1960), 137–159. MR 131271, DOI 10.1307/mmj/1028998385
  • Glen E. Bredon, Sheaf theory, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1967. MR 0221500
  • Roger Godement, Topologie algébrique et théorie des faisceaux, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1252, Hermann, Paris, 1958 (French). Publ. Math. Univ. Strasbourg. No. 13. MR 0102797
  • Miguel E. Herrera, Integration on a semianalytic set, Bull. Soc. Math. France 94 (1966), 141–180. MR 213985, DOI 10.24033/bsmf.1637
  • S. Lojasiewicz, Triangulation of semi-analytic sets, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3) 18 (1964), 449–474. MR 173265
  • Bernard Malgrange, Le théorème de préparation en géométrie différentiable. III. Propriétés différentiables des ensembles analytiques, Séminaire Henri Cartan, 1962/63, Exp. 13, Secrétariat mathématique, Paris, 1962/1963, pp. 12 (French). MR 0160236
  • François Norguet, Dérivées partielles et résidus de formes différentielles sur une variété analytiques complexe, Séminaire P. Lelong, 1958/59, Faculté des Sciences de Paris, 1959, pp. exp. 10, 24 (French). MR 0120663
Additional Information
  • Journal: Bull. Amer. Math. Soc. 73 (1967), 414-418
  • DOI: https://doi.org/10.1090/S0002-9904-1967-11772-5
  • MathSciNet review: 0214094